# SDR AALA20160912009

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 10,775 hours, 4,265 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part serial: 5013
- Condition: Faulty
- Location: Rt Wing To Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED DURING CRUISE AT FL 360.  QRH PROCEDURE ACCOMPLISHED. LIGHT EXTINGUISHED WHEN RIGHT PACK WAS TURNED OFF.  AN EMERGENCY WAS DECLARED, DESCENDED TO FL 240.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED PACK BAY RIGHT LEADING EDGE ANTI-ICE DUCT FOR LEAK,  NO LEAK NOTED. REPLACED CONTROL MODULE M237. OPS TESTED IAW AMM 26-18-00, TESTED NORMAL. THE AIRCRAFT WAS GROUNDED.
